MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "manta device failed immediately, tissue tract deployment.Additional information: during an evar micropuncture and ultrasound were utilised to gain central access in the common femoral artery.Vessel size was 8+mm with no reproted calcification or tortuosity.Measured depth for the manta was 2+1.10k units of of heparin and 75mg of protamine were administered during the procedure.Hemostasis was not achieved after manta was deployed.Surgical cutdown was performed and the manta was explanted.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The details of the complaint detail were reviewed.No unit was returned for evaluation.As per the additional information received, procedure performed was evar.Access site was right femoral artery.No calcification or tortuosity noted.No lumen kinks observed.The measured depth was 2+1 cm.Manta was deployed at the measured depth.Hemostasis failed with bleeding observed.Manta was explanted with a surgical cutdown.The manta deployed in the tract is indicative of deployment done deviating from the measured depth.Without images or angiogram videos, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor for similar issues.
 
Event or Problem Description
It was reported that: "manta device failed immediately, tissue tract deployment.Additional information: during an evar micropuncture and ultrasound were utilised to gain central access in the common femoral artery.Vessel size was 8+mm with no reproted calcification or tortuosity.Measured depth for the manta was 2+1.10k units of heparin and 75mg of protamine were administered during the procedure.Hemostasis was not achieved after manta was deployed.Surgical cutdown was performed and the manta was explanted.

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23242304
Report Number3010252479-2025-00097
Device Sequence Number16001297
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)250325(17)260925(10)73C2500948(21)
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Catalogue Number2115
Device Lot Number73C2500948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown